# SDR UALA2010100703724

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 40,403 hours, 10,662 cycles
- Engine: Pwa PW4052
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 309
- Condition: Faulty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE RT STARTER CUTOUT EICAS ON FOLLOWED QRC LIGHT REMAINED ON.   REPLACE START VALVE.  LIGHT STILL ON.   REPLACED ENG START VALVE.  ENGINE START AND INDICATIONS NORMAL.
